Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Hp Theory for the Poly-Disc

R. F. Gundy and E. M. Stein
Proceedings of the National Academy of Sciences of the United States of America
Vol. 76, No. 3 (Mar., 1979), pp. 1026-1029
Stable URL: http://www.jstor.org/stable/69215
Page Count: 4
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Hp Theory for the Poly-Disc
Preview not available

Abstract

We show that the Hp spaces on the bi-disc can be characterized in terms of either the nontangenital maximal function and the area integral or their probabilistic analogues resulting by introducing two-time Brownian motion (i.e., the martingale maximal function) and the corresponding square function.

Page Thumbnails

  • Thumbnail: Page 
1026
    1026
  • Thumbnail: Page 
1027
    1027
  • Thumbnail: Page 
1028
    1028
  • Thumbnail: Page 
1029
    1029